MAUDE Adverse Event Report: VASCOMED GMBH MULTICATH 10J CS O6F 2-8-2MM; CATHETER

VASCOMED GMBH MULTICATH 10J CS O6F 2-8-2MM; CATHETER
Model Number 351191
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
Ous - during removal of the catheter, the distal part dislodged.It wasnt used again.
 
Additional Manufacturer Narrative
A corrective and preventive action was initiated by this incident.In the cause of the root cause analysis the test method for the verification of the mechanical requirements of the welding joint was critically reinvestigated and proved as reliable.Based on the investigations, two possible roots causes were identified: 1.Standard operation procedure for test execution not followed.2.Welding joint impaired by user.
 
Event or Problem Description
Ous - during removal of the catheter, the distal part dislodged.It wasn't used again.

Brand Name
MULTICATH 10J CS O6F 2-8-2MM
Common Device Name
CATHETER
Manufacturer (Section D)
VASCOMED GMBH
hertzallee 1
binzen 79589
DE  79589
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key21159858
Report Number1028232-2025-00225
Device Sequence Number8419673
Product Code DRF
UDI-Device Identifier04260090928967
UDI-Public04260090928967
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K201445
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number351191
Device Catalogue Number351191
Device Lot Number09239283
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by Manufacturer09/09/2025
Initial Report FDA Received Date01/15/2025
Supplement Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown